• Users Online: 59
  • Print this page
  • Email this page
 
CASE REPORT
Ahead of Print

Tacrolimus-induced generalized tremor with excellent response to primidone


 Department of Neurology, MedStar Georgetown University Hospital, Washington, DC, USA

Correspondence Address:
Abhishek Lenka,
Department of Neurology, MedStar Georgetown University Hospital, Washington, DC - 20007.
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None

Tacrolimus treatment is associated with a range of neurological adverse effects. Neurotoxicity caused by tacrolimus may result in subacute onset of tremor in a subset of patients. The commonly reported tremor phenomenology associated with tacrolimus neurotoxicity is the action tremor of bilateral upper limbs with or without rest tremor. Tremor may occur even if the plasma concentration of tacrolimus is within the therapeutic range. In this report, we highlight a case of tacrolimus-induced tremor, in which, in addition to having action and rest tremor of the upper limbs, the patient had vocal, lingual, and lower limb tremor. We demonstrate how drug cessation and temporary administration of primidone remarkably improved the tremor.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Lenka A
    -  King C
    -  Soni M
    -  Hu N
    -  Motamedi GK
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed299    
    PDF Downloaded11    

Recommend this journal